Interpolation on the sphere
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1975), pp. 41-46
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1975_11_a4,
author = {A. A. Kelzon},
title = {Interpolation on the sphere},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {41--46},
year = {1975},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1975_11_a4/}
}
A. A. Kelzon. Interpolation on the sphere. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1975), pp. 41-46. http://geodesic.mathdoc.fr/item/IVM_1975_11_a4/